On a general minimax theorem
Doklady Akademii Nauk, Tome 219 (1974) no. 4, pp. 818-821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_4_a11,
author = {Ho\`ang Tụy},
title = {On a general minimax theorem},
journal = {Doklady Akademii Nauk},
pages = {818--821},
year = {1974},
volume = {219},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_4_a11/}
}
Hoàng Tụy. On a general minimax theorem. Doklady Akademii Nauk, Tome 219 (1974) no. 4, pp. 818-821. http://geodesic.mathdoc.fr/item/DAN_1974_219_4_a11/